Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

IVE BEEN ON 8G OF B5 FOR ABOUT 5 MONTHS NOW. ABOUT A WEEK AGO MY SKIN GOT REALLY DRY SO IM ON 7G NOW. I DIDNT WASH MY FACE ALL DAY TODAY AND ITS STILL REALLY DRY. I KEPT PUTING LOTION AND IT DIDNT HELP AND I GOT SOME SMALL PIMPLES BECAUSE OF PUTTING SO MUCH LOTION. SHOULD I WASH MY FACE TOMORROW AND ALSO SHOULD I GO ON A LOWER DOSE THEN 7G?

Share this post


Link to post
Share on other sites

Is your skin clear? You're supposed to reduce the dosage once you are. 5 months is an awfully long time to be on 8g. Also, are you taking a b-vitamin complex? Taking huge doses of one b vitamin will result in a deficiency of the others which I've read is the cause of extremely dry skin.

Share this post


Link to post
Share on other sites

Sorry, I don't know the answer to that. There are a few threads on b5 on this site but they seem to be few and far between. They don't get many replies unfortunately. If you want advice from fellow posters, the best place is this forum:

http://pub106.ezboard.com/fabsoluteacneinfofrm1

They seem to be very big on b5 over there whereas most people here are more focused on the regimen (naturally).

This site belongs to one of the posters over there:

http://b5foracne.vze.com/

click on the 'testimonials' link on the left to get an idea of how people are using them and for how long. Having just skimmed through them myself, there do appear to be some people who have taken it for up to six months but the dosages do vary.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×